# SDR AALA201705229048

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,896 hours, 23,454 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  UPON ADVANCING POWER FOR TAKEOFF, THE MASTER WARNING, CONFIGURATION WARNING, AND SPOILER MESSAGE DISPLAYED.  ABORTED TAKEOFF AT APPROXIMATELY 30-40 KNOTS.   ACCOMPLISHED FIM 27-61-00, NO FAULTS FOUND.  OPERATIONAL CHECK GOOD.
